# SDR COMA9630040

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356CA
- Make and model: Saab SF340A
- Aircraft serial: 340A034
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 89905201
- Condition: Failed
- Location: Rt Engine
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INTERMITTENT RIGHT ENGINE FIRE DETECTOR FAIL WARNING.  REPLACED THE FIRE DETECTION CONTROL UNIT.
